IJPAM: Volume 71, No. 4 (2011)

A NOTE ON NON-ISOTHERMAL
DIFFUSION-REACTION PROCESSES

L.T. Villa$^1$, N.A. Acosta$^2$, C.M. Albarracin$^3$
$^{1,2,3}$Universidad Nacional de Salta
Facultad de Ingeniería
INIQUI - UNSa - CONICET
Buenos Aires, No. 177 Street, Salta, A4402FDC, ARGENTINA
[email protected]


Abstract. In this paper, a typical non-linear boundary value problem (NBVP) which arises as a mathematical descriptive model of several cases regarding catalytic chemical reactor design was considered. For such NBVP, a well known result on existence and uniqueness of solution was analyzed from a point of view of parametric dependence. In order to provide sufficient conditions for existence and uniqueness of solution, some results on parametric restriction were obtained. A number of NBVP were solved as illustrative examples.

Received: April 15, 2010

AMS Subject Classification: 34B60

Key Words and Phrases: reaction-diffusion processes, non-isothermal catalytic reactions, NBVP

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 71
Issue: 4